5/12 (Tue.) Fake meat vs. real meat (Host: Stacy)

回覆文章
tashi
Member
文章: 122
註冊時間: 週二 11月 03, 2015 11:07 pm

5/12 (Tue.) Fake meat vs. real meat (Host: Stacy)

文章 tashi »

Hi Everyone,

On behalf of our host Stacy to post the session material below. It seems a fun one and welcome join.

Fake Meat vs. Real Meat
https://www.nytimes.com/2019/12/03/well ... ticleShare

Session I.

1. Did you tried beyond meat or any other planted-based meat?! If yes, did you like it? If no. Did you want to try?
2. Did you agree that we need to replace real meat with fake meat for the food crisis?

Session II

1. How many meats or what kind of meat you eat every day? Did you think you eat protein for you?
2. Being a vegetarian seems like a world trend! Would you like to try? Why or why not.

Agenda:
6:45 ~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:00 ~ 7:40pm Discussion Session (40 mins)
7:40 ~ 7:55pm Summarization (15 mins)
7:55 ~ 8:0pm Regrouping / Instruction Giving / Taking a 5 Minutes Break (Intermission)
(Session II)
8:00 ~ 8:40pm Discussion Session (30 mins)
8:40 ~ 8:55pm Summarization and conclusion (15 mins)

********************************************************************************************************************************************
Meeting Date: As shown in the Subject Line
Meeting Time: 7:00pm – 9:00pm
Meeting Venue: 丹堤咖啡 Dante Coffee (Minimum Order $80)
Address: 台北市濟南路三段25號[MAP]-捷運忠孝新生站3號出口步行3分鐘

Important Notes:
1. Participants are recommended to print out the questions for the discussion. Also the supporting articles, if preferred not to access them via own mobile phone.
2. Please read the articles and discussion questions provided by the host and write down your thoughts in English in advance.

For Newcomers:
1. Please prepare a two-to-three minute introduction of yourself in English. You may also be asked to give a brief feedback at the conclusion of the meeting.
2. The entire meeting is conducted in English. All participants should at least have moderate English conversation skills and be able to articulate your ideas for each discussion question.
3. Newcomers are welcome to attend the meeting and join the discussion up to three times. Formal membership with a lifetime membership fee NT$1000 is required afterwards.
回覆文章